Jump to ContentJump to Main Navigation

Search Results - De Gruyter Publishers

You are looking at 1-6 of 6 items for: higher integrability

  • Keywords: higher integrabilityx
Clear AllModify Search
Bögelein, Verena / Scheven, Christoph

Higher integrability in parabolic obstacle problems

, Volume 24, Issue 5. Pages 931-972
Product Type: Journals/Yearbooks
Spadaro, Emanuele

Nondoubling weights

, Volume 5, Issue 3. Pages 345-354
Product Type: Journals/Yearbooks
Kinnunen, Juha / Parviainen, Mikko

Stability for degenerate parabolic equations

Product Type: Journals/Yearbooks
Bögelein, Verena / Duzaar, Frank / Korte, Riikka / Scheven, Christoph

The higher integrability of weak solutions of porous medium systems

Product Type: Journals/Yearbooks
Tan, Zhong / Wang, Yanzhen / Chen, Shuhong

Partial regularity up to the boundary for solutions of subquadratic elliptic systems

Product Type: Journals/Yearbooks
Fujishima, Yohei / Habermann, Jens

Global higher integrability for non-quadratic parabolic quasi-minimizers on metric measure spaces

Product Type: Journals/Yearbooks

You are looking at 1-6 of 6 items for: higher integrability

  • Keywords: higher integrabilityx
Clear AllModify Search